Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 155, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2007, 6:54 PM EDT for Anderson County, Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2007, 6:54 PM EDT (22:54 UTC)
- Expired
- Jul 19, 2007, 7:16 PM EDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Anderson County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 1:07 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 192254
SVRLMK
KYC005-192330-
/O.NEW.KLMK.SV.W.0155.070719T2254Z-070719T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 730 PM EDT...
* AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
JOHNSONVILLE..AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JOHNSONVILLE AND GLENSBORO BY 700 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST
OF DAMAGING WINDS, TORRENTIAL RAINS, AND FREQUENT LIGHTNING. MINOR
FLOODING IS POSSIBLE IN LOW SPOTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3803 8512 3800 8514 3799 8517 3789 8515
3790 8503 3799 8491
$$
SCHOTT1 follow-up statement
000
WWUS53 KLMK 192316
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT THU JUL 19 2007
KYC005-192325-
/O.CAN.KLMK.SV.W.0155.000000T0000Z-070719T2330Z/
ANDERSON KY-
715 PM EDT THU JUL 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANDERSON COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED AND IS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3803 8512 3800 8514 3799 8517 3789 8515
3790 8503 3799 8491
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:15 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 19, 6:15 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 615 PM EDT THU JUL 19 2007 .MESO UPDATE (615 PM EDT)... AS EXPECTED...TSTMS HAVE ORGANIZED INTO A DEFINITIVE LINE ALONG THE OH RIVER AS CONVECTIVE OUTFLOWS/COLD POOL HAVE CONGEALED. SMALL BOWING SEGMENT CURRENTLY OVER MEAD COUNTY TO FT KNOX WITH OUTFLOW BOUNDARY JUST S OF HEAVY RAIN. REPORT OF TREES DOWN AND UP TO 60-70 MPH WINDS IN VALLEY STATION IN WRN JEFFERSON COUNTY KY...AND TREES DOWN AND 50 MPH WINDS IN MT WASHINGTON IN BULLITT COUTNY WITH THIS LINE. ALTHOUGH AIR MASS S OF CONVECTION IS ONLY MODERATELY UNSTABLE...AND THIS IS GETTING FARTHER AWAY FROM BEST FORCING...LARGE SFC TEMP DIFFERENCE (DENSITY DISCONTINUITY) EXISTS BETWEEN RAIN COOLED AIR AND UNTAPPED AIR TO S OF LINE. THUS...CONVECTIVE COLD POOL SHOULD CONTINUE TO CREATE STORM-RELATIVE INFLOW AND FEED ON/SURGE SWD ON THIS DISCONTINUITY AXIS NEXT 1-2 HOURS. THIS SHOULD RESULT IN CONTINUATION OF STRONG TO LOCALLY SEVERE TSTMS OVER N-CNTRL AND CNTRL KY NEXT 1-2 HOURS. TWF .MESO UPDATE (525 PM EDT)... TSTMS OVER SRN INDIANA HAVE BEEN SUB-SEVERE SO FAR WITH A COUPLE REPORTS OF AROUND 30 MPH SFC WINDS WITH STRONGEST CELLS. LATEST RADAR TRENDS SHOWING STORMS STARTING TO CONGEAL AS CONVECTIVE OUTFLOWS/COLD POOL STARTING TO BECOME BETTER ORGANIZED. BASE VELOCITY DATA SHOWING GRADUALLY INCREASING INBOUND WINDS ALOFT OVER PARTS OF ERN DUBOIS SRN ORANGE AND WRN/NRN CRAWFORD COUNTIES. LATEST LAPS/MSAS SFC DATA SHOWING WEAK CONVERGENCE AXIS OVER SRN INDIANA ASSOCIATED WITH THIS CONVECTION WITH MODEST INSTABILITY AND LOW-LEVEL THERMAL RIDGE AXIS JUST TO ITS SOUTH. SYNOPTICALLY...WEAK SHORTWAVE OVER NRN MO MOVING SEWD WITH HIGHER JET WINDS OVER NRN IL TO NRN OH...WHICH SHOULD AID IN LARGER SCALE ENVIRONMENT CONDUCIVE FOR CONTINUATION OF STORM DEVELOPMENT AND ORGANIZATION. BASED ON LATEST ENVIRONMENTAL/RADAR TRENDS...EXPECT STORMS TO CONTINUE TO ORGANIZE AS THEY SLOWLY PROPAGATE SEWD INTO N-CNTRL AND E-CNTRL KY OVER NEXT 1-2 HOURS. WILL CONTINUE WITH SPSS TO HANDLE STRONG STORMS FOR NOW AND MONITOR IF UPGRADE TO WARNINGS ARE NEEDED. TWF .SHORT TERM (TONIGHT AND FRIDAY)... FOCUS WILL BE ON SEVERE WEATHER CHANCES THIS AFTERNOON AND EVENING... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT FOR ALL OF FORECAST AREA EXCEPT COUNTIES ALONG THE TENNESSEE BORDER... SCATTERED STORMS WILL CONTINUE SOUTH OF THE OHIO RIVER THROUGH LATE AFTERNOON. WITH INSTABILITY RANGING FROM 1500 TO 2000 JOULES AND WESTERLY MID LEVEL FLOW OF 25 KNOTS...MAIN THREAT FROM SCATTERED STORMS THIS AFTERNOON WILL BE LOCALIZED WIND DAMAGE FROM WET MICROBURSTS...AND MARGINALLY SEVERE HAIL. AT 2 PM...WEAK LOW PRESSURE WAS LOCATED NEAR CINCINNATTI...WITH A WIND SHIFT LINE INDICATING A WEAK TROUGH EXTENDING SOUTH INTO THE BLUEGRASS REGION. WHILE THE SURFACE FRONT WAS LOCATED WELL TO OUR NORTH ACROSS NORTHERN ILLINOIS...A BOUNDARY LEFT OVER FROM LAST NIGHTS CONVECTION IS NOW STRETCHING FROM NORTH OF EVANSVILLE TO EAST CENTRAL INDIANA. THIS MAY SERVE AS A FOCUS FOR THE DEVELOPMENT OF A LINE OF STORMS LATE THIS AFTERNOON. WRF AND MESO-NAM BOTH DEVELOP THIS LINE AND MOVES THEM SOUTHEAST TOWARDS THE OHIO RIVER BY LATE AFTERNOON OR EARLY EVENING. WILL PROBABLY KEEP LIKELY POPS FOR THIS EVENING...INCREASING THEM TO LIKELY ACROSS OUR SOUTHERN COUNTIES NEAR MIDNIGHT. SHOULD THIS LINE DEVELOP...DAMAGING WINDS WILL BE A THREAT WITH ANY BOWING SEGMENTS. IN ADDITION...DESPITE THE 25KT FLOW AT MID LEVELS...A VERY HIGH ATMOSPHERIC WATER CONTENT AND POSSIBILITY OF TRAINING STORMS MAY LEAD TO SOME LOCALIZED HEAVY RAINFALL AND RUNOFF PROBLEMS. EXPECT THUNDERSTORMS THREAT TO RAPIDLY DECREASE TOWARDS MIDNIGHT ACROSS INDIANA...BUT LINGER INTO THE MORNING HOURS ACROSS OUR SOUTH. STRONG CANADIAN HIGH PRESSURE WITH UNSEASONABLY COOL AND DRY AIR WILL BUILD SOUTHWARD INTO THE WESTERN GREAT LAKES THIS EVENING. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS LOWER OHIO VALLEY TONIGHT. MUCH DRIER AIR WILL ARRIVE DURING THE MORNING HOURS AS DEWPOINTS WILL FALL WELL INTO THE 50S. EXCEPT FOR SOME AFTERNOON CUMULUS DEVELOPMENT...SHOULD BE MOSTLY CLEAR AND FEEL SHARPLY LESS HUMID TOMORROW. JSD .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... COMPARED TO THE NEXT 12 HOURS...THE EXTENDED IS A YAWNER. WITH COOLER AND MUCH DRIER AIR MOVING IN FROM THE NORTH...LOCAL AIR CONDITIONERS SHOULD GET A BREAK AS DEWPOINTS AND TEMPERATURES DIP INTO THE 50S OVER THE WEEKEND. WITH AMPLE SUNSHINE HOWEVER...MAX TEMPS WILL WORK THEIR WAY UP A FEW DEGREES EACH DAY...FROM LOWER 80S ON SATURDAY TO AROUND 90 AGAIN ON TUESDAY. DEWPOINTS WILL BE SLOWER TO RISE THOUGH...SO INCREASE IN HEAT INDICES WILL LAG UNTIL LATER IN MOST QUESTIONABLE PART OF THIS FORECAST PERIOD IS BEYOND TUESDAY AS EUROPEAN MODEL HINTING AT A RETROGRADING LOW INTO SOUTHEAST U.S. DGEX BUILDS EXPANSIVE RIDGE IN FROM WEST INSTEAD...AND IS PREFERRED ATTM...ESPECIALLY GIVEN HOW FAR OUT THE TIME FRAME IS...SO ONLY ISOLATED POPS AT BEST. && .AVIATION (18Z TAFS)... WEST WINDS WILL CONTINUE THIS AFTERNOON AT 10 TO 15 MPH WITH HIGHER GUSTS. EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON BEGINNING AROUND 18Z. SOME STORMS MAY BRING BRIEF VERY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL. INITIAL STORMS WILL BE RANDOM...BUT EXPECT MORE WIDESPREAD THUNDER AT SDF AND LEX AFTER 21Z AS A LINE OF STORMS MOVES SOUTHEAST ACROSS THE OHIO RIVER DURING THE LATE AFTERNOON OR EARLY EVENING. SOME STORMS MAY BE STRONG WITHIN THIS LINE. CIGS AND VIS WILL BE IFR WITHIN THE THUNDERSTORMS. STORMS WILL END AFTER 01Z AT SDF...AND 05Z AT BWG. WINDS WILL SWITCH TO THE NORTH BY EARLY TOMORROW. INITIALLY...CIGS BEHIND THE THUNDERSTORMS MAY BE MVFR FOR A FEW HOURS. SKIES WILL CLEAR DURING THE MORNING HOURS TOMORROW. JSD && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 19, 3:41 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT THU JUL 19 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-200930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 341 PM EDT (241 PM CDT) THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WILL DEVELOP INTO ONE OR MORE LINE SEGMENTS AND MOVE INTO NORTH CENTRAL KENTUCKY BY LATE AFTERNOON. THEY WILL THEN MOVE INTO SOUTH CENTRAL KENTUCKY BY LATE EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WITH AMPLE MOISTURE IN PLACE...VERY HEAVY RAINFALL IS POSSIBLE...WITH LOCALIZED RUNOFF PROBLEMS POSSIBLE ACROSS ANY AREAS WHERE REPEATED STORMS OCCUR. THESE THUNDERSTORMS WILL BEGIN TO DIMINISH FROM THE NORTH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE TODAY AND TONIGHT. JSD
In the hours before
Local storm report, Jul 19, 6:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG ELIZABETH 38.13N 85.97W
07/19/2007 HARRISON IN COUNTY OFFICIAL
TREES DOWN
&&
13Local storm report, Jul 19, 6:34 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/19/2007 JEFFERSON KY TRAINED SPOTTER
SEVERAL TREES DOWN AND ACROSS ROADS ALONG SKYBLUE ROAD
AND COLUMBINE DRIVE
&&
13Special weather statement, Jul 19, 6:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 635 PM EDT THU JUL 19 2007 KYZ049-192300- CLARK- 635 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORM AFFECTING CLARK COUNTY... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINCHESTER...OR 15 MILES SOUTHWEST OF MOUNT STERLING...AND MOVING EAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR RUCKERVILLE BY 640 PM EDT. 5 MILES NORTH OF TRAPP BY 650 PM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 101 AND 98. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jul 19, 6:38 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 638 PM EDT THU JUL 19 2007 INZ090-091-KYZ030-031-033>035-200015- HARRISON IN-FLOYD IN-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY- FRANKLIN KY- INCLUDING THE CITIES OF...CORYDON...NEW ALBANY...LOUISVILLE... LA GRANGE...NEW CASTLE...SHELBYVILLE...FRANKFORT 638 PM EDT THU JUL 19 2007 STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH AT LEAST 800 PM EDT. THESE STRONG STORMS WILL CONTINUE TO PRODUCE FREQUENT DANGEROUS LIGHTNING...BRIEF HEAVY RAINFALL AND GUSTY WINDS UP TO 40 MPH AT TIMES.
Special weather statement, Jul 19, 6:49 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 649 PM EDT THU JUL 19 2007 KYZ040-041-048-192330- FAYETTE-JESSAMINE-WOODFORD- 649 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORMS TO AFFECT FAYETTE...JESSAMINE AND WOODFORD COUNTIES... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF VERSAILLES TO VERSAILLES TO 9 MILES SOUTH OF VERSAILLES...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF GEORGETOWN TO 14 MILES WEST OF LEXINGTON TO 18 MILES SOUTHWEST OF LEXINGTON...AND MOVING EAST AT 40 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 40 TO 45 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR NICHOLASVILLE BY 655 PM EDT. NEAR SPEARS BY 705 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Local storm report, Jul 19, 6:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG LEAVENWORTH 38.20N 86.35W
07/19/2007 CRAWFORD IN COUNTY OFFICIAL
TREES DOWN ON ROUTE 66
&&
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 58 min |
| Jul 18, 8:40 PM EDT | Flash Flood Warning | LMK | Fayette | 65 min |
| Jul 19, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 24 min |
| Jul 19, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 38 min |
| Jul 19, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 39 min |
| Jul 19, 5:59 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt | 46 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 46 min |
| Jul 19, 6:44 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 31 min |
| Jul 19, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Marion | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.